| Catalog Number |
2R8403 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked with unspecified location.The issue was identified during the unspecified location.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H9: 9612052-06/30/22-001-r.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction b5: remove the words (the unspecified location) from the statement regarding when issue was identified and change to: the issue was identified during ¿an unspecified process step¿.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.